# SDR USAA2010062391235

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 4,449 hours, 1,308 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1840
- Condition: Low Pressure
- Location: L2 Door
- Part time: 4,449 hours, 1,308 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 656 - FLL - EES - L-2 DOOR INDICATION ON CIDS.  MAINTENANCE SERVICED L-2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
